# SDR UPS98427423

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF BULK CARGO DOOR FUSELAGE SKIN CRACKED.  REPAIRING PER EO BH747-5330-10189.
